Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 212, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2023, 5:38 PM EDT for Laurens County, Twiggs County, Wilkinson County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2023, 5:38 PM EDT (21:38 UTC)
- Expired
- Jun 18, 2023, 6:03 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Laurens County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 9 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:40 PM EDT | TSTM WND DMG | District Path, GA | At least 15 trees downed and several power lines down on GA96 just south of Jeffersonville exit. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
652
WUUS52 KFFC 182138
SVRFFC
GAC175-289-319-182230-
/O.NEW.KFFC.SV.W.0212.230618T2138Z-230618T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
538 PM EDT Sun Jun 18 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Laurens County in central Georgia...
Southwestern Wilkinson County in central Georgia...
Southeastern Twiggs County in central Georgia...
* Until 630 PM EDT.
* At 538 PM EDT, a severe thunderstorm was located near District
Path, or near Jeffersonville, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jeffersonville, Danville, Allentown, District Path and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3264 8343 3281 8329 3274 8310 3261 8304
3257 8322 3258 8323 3254 8333
TIME...MOT...LOC 2138Z 241DEG 21KT 3261 8336
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
148
WWUS52 KFFC 182152
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Sun Jun 18 2023
GAC175-289-319-182230-
/O.CON.KFFC.SV.W.0212.000000T0000Z-230618T2230Z/
Laurens GA-Wilkinson GA-Twiggs GA-
552 PM EDT Sun Jun 18 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN LAURENS...SOUTH CENTRAL WILKINSON AND EAST CENTRAL
TWIGGS COUNTIES...
At 551 PM EDT, a severe thunderstorm was located near Danville, or
near Jeffersonville, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville, Allentown and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3255 8330 3262 8333 3275 8312 3274 8310
3261 8304 3257 8322 3258 8323
TIME...MOT...LOC 2151Z 250DEG 20KT 3261 8328
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$945
WWUS52 KFFC 182203
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sun Jun 18 2023
GAC175-289-319-182211-
/O.CAN.KFFC.SV.W.0212.000000T0000Z-230618T2230Z/
Laurens GA-Wilkinson GA-Twiggs GA-
603 PM EDT Sun Jun 18 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAURENS...SOUTH
CENTRAL WILKINSON AND EAST CENTRAL TWIGGS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City. You can also send your report via phone by dialing
1 8 6 6 7 6 3 4 4 6 6 or via Twitter by tagging NWSATLANTA.
LAT...LON 3255 8330 3262 8333 3275 8312 3274 8310
3261 8304 3257 8322 3258 8323
TIME...MOT...LOC 2200Z 241DEG 21KT 3264 8322
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:18 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 18, 3:18 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 318 PM EDT Sun Jun 18 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 316 PM EDT Sun Jun 18 2023 Challenging forecast for the short term. In the very near term, showers have finally started to push into portions of western GA this afternoon, though they have been mainly isolated to I-85 and points southward so far. These are associated with the remnants of storms that pushed through portions of MS and AL last night into early this morning, but are likely being aided in remaining around by some WAA and a small lower to mid level mesovortex likely also created by this mornings convection. How well these remain together will be a question of how quickly the very dry airmass in place from this morning's sounding can vacate the area and/or moisten. Best chances will be across west GA through the evening hours, but have left in some afternoon PoP chances across most of the CWA. Beyond these showers moving in, enough surface moisture is coming in to allow for at least some quick pop up storms, especially in central GA where moisture is better overall and CAPE values are rising to at or above 1000 J/kg. Tonight, the CAMs have quite the split on how things are going to play out. Upper level system that is expected to stall over the area for the week in pushing in. Moisture is expected to continue streaming into the area from the Gulf and Atlantic. If there is some level of clearing out of the convection like the HRRR has been showing late this evening, we likely will see the baroclinic boundary associated with the repeated rounds of rainfall to our south able to lift a bit into the CWA. As the upper level system continues to move in, eventually convection should begin to fire upstream in TN, MS, and AL. This may congeal into a bit of a more organized line as it pushes into the CWA, bringing some late night/early morning storms and heavy rain. Some other models are less aggressive, keeping storms and the lines a bit more to our south. This forecast package has leaned a bit into the HRRR, as it seems to be performing well overall with convective solutions the past 24 hours. That said, can see how its forecast can go wrong, especially if gulf based convection continues to hang on for longer than expected. Not expecting a widespread severe weather outbreak even if a line of storms does form. Better sfc based instability and shear will still be further south, with ensemble HREF mean showing only 500-1000 J/kg of instability within the CWA overnight. That said, 0-1 km SRH is in the 100-200 m2/s2, so hard to rule out some stronger updrafts capable of some damaging wind gusts or hail - if storms can end up forming. Otherwise, the rest of the forecast for Monday will be dependent on what unfolds overnight. It is likely that we will see additional convection pop up through the afternoon and into the evening as the upper level low slowly moves into the area and moisture continues to stream in. But where and when, you know, the important details, are a bit more challenging to pin down. One thing a bit more certain is that cloud cover should keep highs down in lower to mid 80s across the CWA, continuing our trend of relatively cooler early summer days. Lusk && .LONG TERM... (Tuesday morning through next Saturday) Issued at 316 PM EDT Sun Jun 18 2023 Key Messages: - Cloudy and rainy weather is forecast this week, with rainfall totals likely (> 90% chance) exceeding 2 inches by next weekend. - Expect below average temperatures all week, with high temperatures running 5 to 15 degrees below average. Dreary Weather Tuesday through Next Weekend: With an omega block over the Lower 48 and a nearly stationary upper level trough over Alabama and Mississippi pumping moisture northward from the Gulf, it will feel like we are living in a "southern version Seattle" this week. Though it is hard to imagine us not seeing the sun for six straight days in late June, that is what a good portion of the ensemble guidance is leaning towards. The mean cloud cover from the 80 EPS and GEFS members keeps the region under 80 to 100 percent cloud cover through at least Sunday. With the cloud cover will come the consistent threat of rain, due to a persistent feed of moisture from the Gulf and diffluent flow aloft. Our going forecast has rainfall chances at or above 20 percent for every 6 hour block between Tuesday and Saturday. If we zoom in on the Atlanta area, only 3 of the 80 EPS and GEFS ensemble members project less than 2 inches of rain in the region through the end of next weekend. Meanwhile the average rainfall from all 80 EPS and GEFS members is hovering near 3.5 inches. This trend in the guidance holds true for other areas in central and north Georgia, though rain totals are slightly higher across the eastern half of the state. Thus our forecast confidence is high regarding the occurrence of rainfall totals in excess of 2 inches by the end of the week. In some localized areas where thunderstorms either train or are persistent over several days rain totals in the 5 to 8 inch range could occur. As such our flooding risk will be higher than normal all week and the WPC has the region under either a slight (Level 2 of 4) or marginal (Level 1 of 4) risk for excessive rainfall each day through Friday. One good thing about this particular event looks to be how the rain is spread out over 4 to 6 days. This should limit the flood threat to some degree, though we may start to see some limited river rises by the later part of the week if these rain totals come to fruition. All of the cloud cover and rain will help limit temperatures over the upcoming week. Our going forecast keeps high temperatures 4 to 14 degrees below seasonal averages through Saturday. The coolest days could end up being Wednesday and Thursday when daily highs may only reach the mid to upper 70s across north Georgia (including Atlanta). Albright && .AVIATION... (18Z TAFS) Issued at 145 PM EDT Sun Jun 18 2023 Challenging forecast this evening and tomorrow morning for ATL. System to the west over AL could push some SHRA into the area this evening between 20Z and 00Z, but dry air may prevent this from making it. Otherwise, next potential round of precip will be tonight, where line of TS is possible in early morning between 09 and 14Z. With this will be heavy RA, some gusty winds, and lowered cigs. Cigs will likely remain low behind, keeping with MVFR into the afternoon. Winds will be from SW through the period, with exception of when line pushes through, from 7-12 kts. //ATL Confidence...18Z Update... Medium confidence in afternoon SHRA and timing of morning convection. High all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 68 79 67 80 / 80 80 90 90 Atlanta 70 81 69 81 / 80 80 70 90 Blairsville 62 75 63 73 / 90 80 80 100 Cartersville 68 83 67 81 / 90 80 70 90 Columbus 71 83 69 85 / 60 70 60 80 Gainesville 68 78 68 78 / 90 80 90 90 Macon 70 83 68 84 / 40 70 70 90 Rome 70 85 68 83 / 90 70 70 90 Peachtree City 68 83 67 83 / 80 80 60 90 Vidalia 72 87 70 85 / 20 80 80 90 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....Albright AVIATION...Lusk
Hazardous weather outlook, Jun 18, 12:21 PM EDT, 5 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1221 PM EDT Sun Jun 18 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191630- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1221 PM EDT Sun Jun 18 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated thunderstorm activity is possible this afternoon and evening. While we can't entirely rule out a strong or severe storm through midnight, the risk appears to be declining. An additional round of thunderstorm activity may move into the region after 3 AM tonight, with impacts possible across all of north and central Georgia by 8 AM Monday. If severe weather is going to occur this looks like the most probably time window. The overall severe risk is marginal (level 1 of 5) with hail and damaging winds being the main concerns. .DAYS TWO THROUGH SEVEN...Monday through Saturday... A cool and rainy pattern will set in this week, with multiple rounds of thunderstorm activity expected over several days. Widespread rainfall totals of 2 to 5 inches are forecast between Monday and Saturday. Localized rainfall totals may approach or exceed 7 inches in central or eastern Georgia. With the rainfall being spread out over multiple days, the risk for flooding on any given day remains slight (level 2 of 4). This said, the potential for flooding will be higher than normal all week and we may begin to see increases in river flows with time. There is a marginal risk (level 1 of 5) for severe weather on Monday, with wind and hail being the primary threats. Though the risk is lower for the rest of the week and couple of strong or severe cells can't be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 18, 3:50 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Sun Jun 18 2023
GAZ093-104-105-182015-
Macon GA-Dooly GA-Sumter GA-
350 PM EDT Sun Jun 18 2023
...A strong thunderstorm will impact portions of southwestern Macon,
western Dooly and eastern Sumter Counties through 415 PM EDT...
At 350 PM EDT, a strong thunderstorm was near New Era, or near
Americus, moving east at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Oglethorpe, Montezuma, Leslie, Andersonville, De Soto, Dooling,
Desoto, Cobb, Lamar, New Era, Flint River Wma, Huntington,
Pennington, Andersonville National Historic, Drayton, Clearview and
Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3192 8423 3205 8419 3227 8418 3237 8396
3217 8392 3203 8395 3203 8396 3202 8395
3191 8397
TIME...MOT...LOC 1950Z 257DEG 12KT 3215 8417
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 18, 4:13 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
413 PM EDT Sun Jun 18 2023
GAZ093-104>106-182045-
Macon GA-Crisp GA-Dooly GA-Sumter GA-
413 PM EDT Sun Jun 18 2023
...Strong thunderstorms will impact portions of southeastern Macon,
Dooly, southeastern Sumter and northwestern Crisp Counties through
445 PM EDT...
At 412 PM EDT, a line of strong thunderstorms was along a line
extending from Oglethorpe to Flint River Wma to near Cobb, and moving
east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cordele, Vienna, Oglethorpe, Montezuma, Byromville, Pinehurst, Lilly,
De Soto, Dooling, Cobb, Georgia Veterans Memorial St Pk, Richwood,
Flint River Wma and Drayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3192 8407 3215 8401 3231 8408 3239 8385
3238 8385 3238 8386 3236 8386 3236 8385
3229 8385 3229 8380 3214 8373 3190 8379
TIME...MOT...LOC 2012Z 270DEG 22KT 3229 8404 3216 8397 3195 8402
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 18, 4:41 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EDT Sun Jun 18 2023
GAZ105-106-182115-
Crisp GA-Dooly GA-
441 PM EDT Sun Jun 18 2023
...Strong thunderstorms will impact portions of eastern Dooly and
Crisp Counties through 515 PM EDT...
At 441 PM EDT, a line of strong thunderstorms was along a line
extending from near Pinehurst to Richwood to Raines, and moving east
at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cordele, Vienna, Unadilla, Arabi, Pinehurst, East Crisp, Richwood,
Raines, Tremont and Wenona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3186 8389 3208 8386 3224 8387 3229 8372
3228 8372 3228 8370 3229 8369 3228 8364
3206 8361 3180 8362 3180 8371
TIME...MOT...LOC 2041Z 280DEG 21KT 3222 8383 3206 8379 3188 8385
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 18, 4:57 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EDT Sun Jun 18 2023
GAZ057-182130-
Henry GA-
457 PM EDT Sun Jun 18 2023
...A strong thunderstorm will impact portions of southern Henry
County through 530 PM EDT...
At 457 PM EDT, a strong thunderstorm was near Blacksville, or near
McDonough, moving northeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Stockbridge, Locust Grove, Blacksville, Luella, Ola and
Flippen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3354 8419 3349 8407 3337 8400 3336 8401
3336 8403 3334 8403 3331 8414 3331 8415
3334 8415 3334 8422 3339 8426
TIME...MOT...LOC 2057Z 224DEG 15KT 3340 8420
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 18, 5:14 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EDT Sun Jun 18 2023
GAZ108-182145-
Wilcox GA-
514 PM EDT Sun Jun 18 2023
...Strong thunderstorms will impact portions of Wilcox County through
545 PM EDT...
At 514 PM EDT, a line of strong thunderstorms was along a line
extending from near Rochelle to near Abba, and moving east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Abbeville, Rochelle, Browning, Cedar Creek, Antioch Church, Owensboro
and Pope City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3185 8344 3205 8357 3212 8336 3211 8336
3204 8329 3203 8330 3202 8329 3201 8330
3200 8328 3199 8329 3195 8326 3195 8324
3194 8324 3190 8320 3189 8320 3187 8318
3185 8318
TIME...MOT...LOC 2114Z 269DEG 22KT 3200 8348 3180 8335
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 18, 5:16 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Sun Jun 18 2023
GAZ083-096-182145-
Bleckley GA-Twiggs GA-
516 PM EDT Sun Jun 18 2023
...A strong thunderstorm will impact portions of southeastern Twiggs
and northeastern Bleckley Counties through 545 PM EDT...
At 516 PM EDT, a strong thunderstorm was near Tarversville, or 10
miles north of Cochran, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Danville, Allentown, Goldsboro, Rebie, District Path and Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3246 8338 3259 8345 3266 8332 3259 8323
3245 8316
TIME...MOT...LOC 2116Z 256DEG 18KT 3253 8341
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:01 PM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jun 18, 3:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jun 18, 4:13 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Jun 18, 4:41 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 34 min |
| Jun 18, 4:57 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Jun 18, 5:14 PM EDT | Special Weather Statement | FFC | Wilcox | 31 min |
| Jun 18, 5:16 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jun 18, 5:42 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 18, 6:12 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.